# SDR AALA201812241004

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 80,814 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER M33093 WAS INOPERATIVE ABOVE THE L1 DOOR.  REPLACED THE BATTERY CHARGER IAW AMM 33-51-06-960-803. OPS CHECKED OK.
